Alert archive / New Hampshire / Red Flag Warnings in 2007

Red Flag Warning 3, NWS Gray, ME

May 4, 2007

NWS Gray, ME issued this red flag warning at May 4, 2007, 3:00 AM EDT. It took effect at May 4, 2007, 10:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 4, 2007, 3:00 AM EDT (07:00 UTC)
In effect from
May 4, 2007, 10:00 AM EDT
Expired
May 4, 2007, 8:00 PM EDT
In force
10 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS81 KGYX 040700
RFWGYX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GRAY ME
300 AM EDT FRI MAY 4 2007

...WINDY AND DRY CONDITIONS WILL INCREASE THE FIRE DANGER AGAIN
TODAY...

MEZ007>009-012>014-018>028-NHZ001>010-013-014-041500-
/O.UPG.KGYX.FW.A.0002.070504T1400Z-070505T0000Z/
/O.NEW.KGYX.FW.W.0003.070504T1400Z-070505T0000Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
300 AM EDT FRI MAY 4 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

NORTHWEST WINDS OF 15 TO 20 MPH...WITH GUSTS TO 30 MPH...WILL
COMBINE WITH RELATIVE HUMIDITY VALUES OF 15 TO 25 PERCENT TO BRING
THE POTENTIAL FOR UNPREDICTABLE FIRE BEHAVIOR TODAY. THE PRESENCE
OF DRY FINE FUELS IN THE WOODS AND OPEN FIELDS WILL ADD TO THE
DANGER FOR RAPID FIRE GROWTH.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION. 

$$
2 follow-up statements
000 
WWUS81 KGYX 041423
RFWGYX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GRAY ME
1023 AM EDT FRI MAY 4 2007

...WINDY AND DRY CONDITIONS WILL INCREASE THE FIRE DANGER AGAIN
TODAY...

MEZ007>009-012>014-018>028-NHZ001>010-013-014-050000-
/O.CON.KGYX.FW.W.0003.000000T0000Z-070505T0000Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
1023 AM EDT FRI MAY 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

NORTHWEST WINDS OF 15 TO 20 MPH...WITH GUSTS TO 30 MPH...WILL
COMBINE WITH RELATIVE HUMIDITY VALUES OF 15 TO 25 PERCENT TO
BRING THE POTENTIAL FOR UNPREDICTABLE FIRE BEHAVIOR TODAY. THE
PRESENCE OF DRY FINE FUELS IN THE WOODS AND OPEN FIELDS WILL ADD
TO THE DANGER FOR RAPID FIRE GROWTH.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

ES
000 
WWUS81 KGYX 050020
RFWGYX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GRAY ME
820 PM EDT FRI MAY 4 2007

...WEATHER RELATED FIRE DANGER CONDITIONS IMPROVING...

MEZ007>009-012>014-018>028-NHZ001>010-013-014-050130-
/O.EXP.KGYX.FW.W.0003.000000T0000Z-070505T0000Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
820 PM EDT FRI MAY 4 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

THE WINDS ARE SUBSIDING AND HUMIDITY IS RISING...BUT THE FINE
FUELS IN THE WOODS AND OPEN FIELDS ARE STILL DRY AND SUSCEPTIBLE
TO FIRE GROWTH.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this red flag warning went out at May 4, 1:27 AM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 4, 1:27 AM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
127 AM EDT FRI MAY 4 2007

.SYNOPSIS...HIGH PRESSURE DOMINATES PATTERN THROUGH THE WEEKEND.
&&

.SHORT TERM /TODAY THROUGH TONIGHT/...
CLEAR/MOSTLY CLEAR SKIES THROUGH TONIGHT. USED BLEND OF MET/MAV
GUIDANCE FOR TEMPERATURES AND MAV FOR POPS. PRETTY MUCH A CARBON
COPY OF YESTERDAY WITH GUSTY WINDS AGAIN MIXING DOWN DURING MAX
HEATING.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
RELATIVELY LITTLE IN THE WAY OF CHANGES TO THE WEEKEND/NEXT WEEK
FORECAST. HAVE BUMPED UP THE CLOUD COVER HOWEVER SATURDAY
AFTERNOON AND SATURDAY EVENING AS STRONG IMPULSE ASSOCIATED WITH
SHARP TROUGH CUTS THROUGH THE REGION. REINFORCING SHOT OF COLD AIR
ASSOCIATED WITH BACKDOOR COLD FRONT WILL EFFECT THE REGION OVER
THE WEEKEND.

MODERATING TEMPERATURES NEXT WEEK AS SURFACE HIGH SET UP A WSW
FLOW AS IT SETTLES INTO THE MID ATLANTIC REGION.
&&

.MARINE... SHORT TERM NO FLAGS. LONG TERM...NO FLAGS
EITHER...HOWEVER NE WINDS BEHIND BACKDOOR COLD FRONT CAN OFTEN BE
STRONGER THEN FORECAST. WILL BE FOLLOWING THIS CLOSELY OVER THE
NEXT TWO DAYS. MIXING LEVELS WILL BE SOARING TO AROUND 8000 FEET
DURING THIS PERIOD.

&&

.FIRE WEATHER...RELATIVE HUMIDITY BELOW 30 PERCENT WITH SURFACE
WINDS GUSTING TO AROUND 30 MPH...MUCH LIKE YESTERDAY.  THUS WILL
UPGRADE FIRE WEATHER WATCH TO RED FLAG WARNING.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...RED FLAG WARNING FROM 10 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR MEZ007>009-012>014-018>028.

NH...RED FLAG WARNING FROM 10 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR NHZ001>010-013-014.

MARINE...NONE.
&&
Hazardous weather outlook, May 4, 1:37 AM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
137 AM EDT FRI MAY 4 2007

MEZ007>009-012>014-018>028-NHZ001>010-013-014-050545-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
137 AM EDT FRI MAY 4 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150-050545-
STONINGTON ME TO MERRIMACK RIVER MA OUT TO 25 NM-
137 AM EDT FRI MAY 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM
STONINGTON ME TO THE MERRIMACK RIVER MA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUES WEATHER EXPECTED AT THIS TIME...HOWEVER NORTHEAST
WINDS MAY INCREASE RAPIDLY BEHIND A BACKDOOR COLD FRONT LATE
SATURDAY AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Red Flag Warnings in New Hampshire, 2007Red Flag Warnings in Maine, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.